# SDR AALA202503062249

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 43,617 hours, 18,665 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV D DOOR JAMMED. OUTSIDE HANDLE FELL OFF WHEN TRYING TO OPEN THE DOOR. SECURED HANDLE AND LUBRICATED LATCH.
